# SDR MWEA010513

- Difficulty date: March 31, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Contaminated
- Location: Tail Section
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON START OF APU AIR, HEAVY BURNING SMELL AND MIST FILLED CABIN WITH RIGHT PACK ON.   CHANGED LEFT AND RIGHT WATER SEPARATOR SOCKS.
